Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 55, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at May 31, 2013, 4:03 PM CDT for Buffalo County, Wisconsin. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 4:03 PM CDT (21:03 UTC)
- Expired
- May 31, 2013, 4:30 PM CDT
- In force
- 27 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Buffalo County, WI
The radar
The La Crosse radar (KARX), 55 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 4:06 PM CDT | HAIL 1 | 6 N Fountain City, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 1191 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
718
WUUS53 KARX 312103
SVRARX
WIC011-312130-
/O.NEW.KARX.SV.W.0055.130531T2103Z-130531T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
403 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 430 PM CDT
* AT 358 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOUNTAIN
CITY...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 4 PM NICKLE SIZED HAIL WAS
REPORTED NEAR FOUNTAIN CITY.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN BUFFALO COUNTY...INCLUDING THE FOLLOWING LOCATIONS
HIGHWAY 95 AND COUNTY C.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4442 9153 4425 9153 4422 9157 4421 9160
4418 9160 4417 9161 4414 9155 4407 9165
4410 9171 4413 9172 4416 9182 4419 9184
TIME...MOT...LOC 2103Z 223DEG 34KT 4418 9168
HAIL...1.00IN
WIND...60MPH
$$
RRS3 follow-up statements
819
WWUS53 KARX 312110
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
410 PM CDT FRI MAY 31 2013
WIC011-312130-
/O.CON.KARX.SV.W.0055.000000T0000Z-130531T2130Z/
BUFFALO WI-
410 PM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
BUFFALO COUNTY UNTIL 430 PM CDT...
AT 407 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF FOUNTAIN CITY...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 405 PM NICKLE SIZED HAIL WAS
REPORTED COVERING THE ROAD NORTHWEST OF FOUNTAIN CITY.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HIGHWAY 95 AND COUNTY C.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4442 9153 4425 9153 4422 9157 4421 9160
4418 9160 4417 9161 4416 9171 4420 9175
4426 9174
TIME...MOT...LOC 2110Z 223DEG 34KT 4423 9161
HAIL...1.00IN
WIND...60MPH
$$
RRS809
WWUS53 KARX 312116
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
416 PM CDT FRI MAY 31 2013
WIC011-312130-
/O.CON.KARX.SV.W.0055.000000T0000Z-130531T2130Z/
BUFFALO WI-
416 PM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
BUFFALO COUNTY UNTIL 430 PM CDT...
AT 415 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARCADIA...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN BUFFALO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4442 9153 4425 9153 4422 9156 4424 9164
4426 9167 4432 9166
TIME...MOT...LOC 2117Z 223DEG 34KT 4428 9154
HAIL...1.00IN
WIND...60MPH
$$
RRS030
WWUS53 KARX 312125
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
425 PM CDT FRI MAY 31 2013
WIC011-312135-
/O.CAN.KARX.SV.W.0055.000000T0000Z-130531T2130Z/
BUFFALO WI-
425 PM CDT FRI MAY 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BUFFALO COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4442 9153 4425 9153 4422 9156 4424 9164
4426 9167 4432 9166
TIME...MOT...LOC 2125Z 223DEG 34KT 4433 9147
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:27 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, May 31, 2:27 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 227 PM CDT FRI MAY 31 2013 .SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT) ISSUED AT 227 PM CDT FRI MAY 31 2013 WATER VAPOR IMAGERY/RAP ANALYSIS THIS AFTERNOON SHOWING A CLOSED LOW OVER THE DAKOTAS WITH AN EMBEDDED SHORTWAVE TROUGH ROTATING NORTHEAST ACROSS IA. THIS WAS KICKING OFF CONVECTION ACROSS PORTIONS OF SOUTHEAST MN/NORTHEAST IA WHERE LAPS WAS PRODUCING AN AXIS OF 1000-1500J/KG 0-1KM MLCAPE. 0-6KM BULK SHEAR WAS RUNNING AROUND 65KT. CONVECTION...SOME SEVERE WITH INCREASING CAPE AND HIGHER-END BULK SHEAR...WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON AND CONTINUE INTO THIS EVENING AS THE TROUGH ROTATES NORTHEAST THROUGH THE AREA. LARGE HAIL AND DAMAGING WINDS LOOK TO BE THE MAIN THREAT WITH AN ISOLATED TORNADO ALSO POSSIBLE. LOOK FOR THE BULK OF THE SHOWER/THUNDERSTORM ACTIVITY TO PUSH EAST OF THE AREA BY MIDNIGHT. LOOK FOR THE CLOSED LOW TO FILL AS IT ROTATES INTO THE AREA ON SATURDAY. STEEP LOW TO MID LEVEL LAPSE RATE ASSOCIATED WITH THE COOL/CYCLONIC FLOW WILL BE THE IMPETUS FOR MORE SHOWER AND ISOLATED THUNDERSTORM DEVELOPMENT...ESPECIALLY GOING INTO THE AFTERNOON HOURS. NAM INDICATING 0-1KM MLCAPE IN THE 150-300J/KG RANGE WITH ANY DECENT BULK SHEAR SHIFTING ACROSS EASTERN WI. THIS SHOULD LIMIT THE POTENTIAL FOR ANY SEVERE THUNDERSTORM THREAT. OTHERWISE...EXPECT MOSTLY CLOUDY CONDITIONS BY AFTERNOON WITH HIGHS RANGING FROM THE 65-70 DEGREE ACROSS NORTHEAST IA/SOUTHEAST MN...TO THE 70-75 DEGREE RANGE EAST OF THE MISSISSIPPI RIVER. SCATTERED SHOWERS ARE EXPECTED TO LINGER INTO SATURDAY NIGHT AS THE MID-LEVEL TROUGH AXIS ROTATES EAST THROUGH THE AREA WITH OVERNIGHT LOWS DROPPING INTO THE 40S AND LOWER 50S. .LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY) ISSUED AT 227 PM CDT FRI MAY 31 2013 HIGH PRESSURE WILL BUILD INTO THE AREA SUNDAY THROUGH MONDAY FOR A MUCH DESERVED PERIOD OF DRY WEATHER. TEMPERATURES ARE EXPECTED TO BE A BIT ON THE COOLER THAN NORMAL SIDE THOUGH WITH HIGHS MAINLY IN THE 60S. LOWS SUNDAY NIGHT ARE EXPECTED TO DIP INTO THE LOWER 40S ALONG AND NORTHEAST OF I-94...TO THE MID/UPPER 40S ELSEWHERE. FOR TUESDAY THROUGH THURSDAY...ANOTHER CLOSED LOW IS SLATED TO MOVE FROM THE NORTHERN PLAINS AND THROUGH THE UPPER MISSISSIPPI RIVER REGION. THIS WILL GIVE THE AREA ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ALONG WITH OVERALL COOLER THAN NORMAL TEMPERATURES. MODELS ARE INDICATING THE LOW LIFTING OUT OF THE AREA THURSDAY NIGHT/FRIDAY TIME FRAME. LEFT A SMALL CHANCE OF SHOWERS IN FOR NOW AND WILL PASS ALONG TO LATER SHIFTS FOR THE POSSIBILITY OF DRYING THINGS OUT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1248 PM CDT FRI MAY 31 2013 THE MAIN FOCUS AT THE TAF SITES IS WITH THE TIMING ON WHEN ANY SHOWERS OR THUNDERSTORMS WILL GET INTO THE TAF SITES. SHOWERS HAVE ALREADY DEVELOPED NEAR RST AND WILL DRIFT TO THE EAST THROUGH THE AFTERNOON. WITH AN UNSTABLE ENVIRONMENT IN PLACE...THESE SHOWERS WILL QUICKLY STRENGTHEN EARLY THIS AFTERNOON WITH THUNDERSTORMS LIKELY AT RST BETWEEN 19Z/23Z. AS THE STORMS MARCH EAST...THEY SHOULD REACH LSE SOMETIME BETWEEN 23Z AND 02Z. MVFR CUMULUS FIELD WILL LIKELY STAY IN PLACE OR GRADUALLY CLIMB THIS AFTERNOON BEFORE MVFR/IFR CONDITIONS COME IN WITH THE THUNDERSTORMS. CONDITIONS SHOULD CLEAR OUT LATER THIS EVENING WITH WINDS SUBSIDING OVERNIGHT. && .HYDROLOGY... ISSUED AT 227 PM CDT FRI MAY 31 2013 WITH THE ATMOSPHERE BECOMING PROGRESSIVELY DRIER TONIGHT THROUGH SATURDAY NIGHT...LOOK FOR RAINFALL AMOUNTS TO BE SUBSTANTIALLY LOWER WITH ANY SHOWERS/THUNDERSTORMS THAT DEVELOP. THEREFORE...RUNOFF IS EXPECTED TO BE LESS OF AN ISSUE GOING INTO THIS WEEKEND. AS OF THIS AFTERNOON...SEVERAL RIVERWAYS INCLUDING THE TURKEY...UPPER IOWA...AND TREMPEALEAU STILL HAVE ONGOING FLOODING. FOR FURTHER DETAILS...PLEASE SEE THE LATEST RIVER FLOOD STATEMENTS. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...DAS LONG TERM...DAS AVIATION...HALBACH HYDROLOGY...DAS
Hazardous weather outlook, May 31, 11:53 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1153 AM CDT FRI MAY 31 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-011200- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1153 AM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH SOME OF THESE POSSIBLY BECOMING SEVERE. THESE STORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA BEFORE BECOMING MORE WIDESPREAD ACROSS WESTERN WISCONSIN THIS EVENING. LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO ARE ALL POSSIBLE HAZARDS THIS AFTERNOON INTO TONIGHT. THE MAIN TIME FRAME FOR THE POTENTIAL OF A TORNADO IS THIS AFTERNOON INTO THE EARLY EVENING HOURS BEFORE WIDESPREAD WIND DAMAGE BECOMES THE MAIN HAZARD. FLOODING WILL CONTINUE ALONG THE UPPER IOWA AND TURKEY RIVERS IN NORTHEAST IOWA...AND THE BLACK AND TREMPEALEAU RIVERS IN WESTERN WISCONSIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ON SATURDAY...ISOLATED THUNDERSTORM WILL BE POSSIBLE ACROSS THE ENTIRE AREA. NONE OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE. MANY RIVERS WILL BE IN FLOOD OR RUNNING HIGH THROUGH THE WEEKEND. FROM MONDAY NIGHT INTO THURSDAY...THERE WILL BE A CHANCE OF THUNDERSTORMS. IT IS TOO EARLY DISCERN WHETHER ANY OF THEM WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. RAINFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. BOYNE/04/HALBACH
In the hours before
Local storm report, May 31, 3:14 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
314 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HAIL 5 SW KELLOGG 44.26N 92.07W
05/31/2013 E1.75 INCH WABASHA MN TRAINED SPOTTER
BETWEEN PLAINVIEW AND KELLOGG
&&
SHEALocal storm report, May 31, 3:16 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
316 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL PLAINVIEW 44.17N 92.17W
05/31/2013 E0.25 INCH WABASHA MN TRAINED SPOTTER
&&
SHEASpecial weather statement, May 31, 3:19 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 319 PM CDT FRI MAY 31 2013 IAZ011-MNZ096-WIZ017-029-033-034-041-042-053>055-312300- ALLAMAKEE-HOUSTON-TAYLOR-CLARK-TREMPEALEAU-JACKSON-LA CROSSE- MONROE-VERNON-CRAWFORD-RICHLAND- INCLUDING THE CITIES OF...WAUKON...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA...TOMAH...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER 319 PM CDT FRI MAY 31 2013 ...STRONG TO SEVERE STORMS APPROACHING FROM THE WEST... A LINE OF STRONG TO SEVERE STORMS HAS DEVELOPED IN SOUTHEAST MINNESOTA AND WILL TRACK TO THE EAST TOWARD NORTHEAST IOWA AND WESTERN WISCONSIN. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH THESE STORMS AS THEY MAKE IT INTO THIS REGION BETWEEN 4 AND 6 PM THIS EVENING. THESE STORMS ARE EXPECTED TO BE NEAR SPRING GROVE MINNESOTA AND TREMPEALEAU WISCONSIN BY 430 PM...LA CROSSE AND BLACK RIVER FALLS WISCONSIN AROUND 500 PM AND SPARTA AND VIROQUA WISCONSIN AROUND 530 PM. HALBACH
Local storm report, May 31, 3:22 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
322 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 1 WSW WABASHA 44.37N 92.06W
05/31/2013 E0.75 INCH WABASHA MN LAW ENFORCEMENT
DIME SIZE HAIL ALONG HIGHWAY 60 NEAR WABASHA
&&
SHEALocal storm report, May 31, 3:42 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
342 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL MAXVILLE 44.56N 92.00W
05/31/2013 E0.50 INCH BUFFALO WI TRAINED SPOTTER
&&
SHEALocal storm report, May 31, 4:02 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
402 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL FOUNTAIN CITY 44.12N 91.70W
05/31/2013 E0.88 INCH BUFFALO WI EMERGENCY MNGR
0400 PM HAIL 3 NW FOUNTAIN CITY 44.15N 91.74W
05/31/2013 E0.25 INCH BUFFALO WI PARK/FOREST SRVC
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 3:03 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 57 min |
| May 31, 3:56 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 19 min |
| May 31, 4:24 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Trempealeau | 36 min |
| May 31, 5:30 PM CDT | Severe Thunderstorm Warning | ARX | Taylor | 45 min |
| May 31, 6:27 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 63 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.